×

Orthonormal series expansions of certain distributions and distributional transform calculus. (English) Zbl 0138.37804


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Schwartz, L; Schwartz, L, ()
[2] Erdelyi, A; Magnus, W; Oberhettinger, F; Tricomi, F.G, ()
[3] Szegö, G, Orthogonal polynomials, (), New York · JFM 65.0278.03
[4] Churchill, R.V, The operational calculus of Legendre transforms, J. math. phys., 33, 165-178, (1954) · Zbl 0055.09501
[5] Churchill, R.V; Dolph, C.L, Inverse transforms of products of Legendre transforms, (), 93-100 · Zbl 0055.09405
[6] McCully, J, The Laguerre transform, Soc. indust. appl. math. rev., 2, 185-191, (1960) · Zbl 0096.30903
[7] Debnath, L, On Laguerre trnasform, Bull. Calcutta math. soc., 52, 69-77, (1960) · Zbl 0093.11703
[8] Hirschman, I.I, Laguerre transforms, Duke math. J., 30, 495-510, (1963) · Zbl 0116.31202
[9] Scott, E.J, Jacobi transforms, Quart. J. math. (Oxford), 4, 36-40, (1953) · Zbl 0051.33405
[10] Sneddon, I.N, Finite Hankel transforms, Phil. mag. ser. 7, 37, 17-25, (1946) · Zbl 0063.07107
[11] Korevaar, J, Pansions and the theory of Fourier transforms, Trans. am. math. soc., 91, 53-101, (1959) · Zbl 0088.08401
[12] Widlund, O, On the expansion of generalized functions in series of Hermite functions, kgl. tekn. hogsk. handl. Stockholm no. 173, (1961) · Zbl 0256.42013
[13] Giertz, M, On the expansion of certain generalized functions in series of orthogonal functions, (), 45-52 · Zbl 0116.32503
[14] {\scG. G. Walter}. Expansions of distributions. Trans. Am. Math. Soc., in press. · Zbl 0132.35202
[15] Korevaar, J; Korevaar, J; Korevaar, J, Distributions defined from the point of view of applied mathematics, (), 663-674 · Zbl 0067.34601
[16] Temple, G, The theory of generalized functions, (), 175-190 · Zbl 0064.11501
[17] Lighthill, M.J, Fourier analysis and generalized functions, (1958), Cambridge Univ. Press London · Zbl 0078.11203
[18] Rudin, W, Principles of mathematical analysis, (1953), McGraw-Hill New York · Zbl 0052.05301
[19] Zemanian, A.H, Distribution theory and transform analysis, (1965), McGraw-Hill New York · Zbl 0127.07201
[20] Liusternik, L; Sobolev, V, Elements of functional analysis, (1961), Ungar New York
[21] Zemanian, A.H, Orthonormal series expansions of certain distributions and distributional transform calculus, () · Zbl 0138.37804
[22] Taylor, A, Functional analysis, (1958), Wiley New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.